person taking tomoxifen ,for more than a year,having chronic headache,how it can be managed?
According to drugs.com, headaches are a less common side effect of tamoxifen. Have you talked to your doctor about your headaches. Since you are on tamoxifen, and I'm sure other meds to treat side effects, I would not feel comfortable recommending an over the counter pain reliever to you. You should discuss this issue with your doctor. There are many meds available to treat headaches, but your doctor should tell you what to take. In the meantime, try drinking something with caffeine in it --- coffee, tea, soda. An ice pack on the back of your neck might be beneficial to you, as well. Sorry I could not help you more. I hope you will feel better soon and have great success with your chemo.
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 May 2014 • 2 answers
I was taking Tamoxifen after breast cancer for 5 years ,I had a lumpectomy & radiotherapy & thought?
Updated 17 May 2013 • 1 answer
Updated 3 Oct 2013 • 2 answers
Updated 3 Mar 2015 • 3 answers
Updated 30 Sep 2018 • 2 answers